# SDR SWIA202163031

- Difficulty date: October 17, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR HAS GOUGES ON EXTERNAL SKIN. AREAS MARKED     (C-CHECK RO 12/04/2021)    BLENDED GOUGE DAMAGE FROM SERVICE DOOR EXTERNAL SKIN REF CRJ 200 SRM 51-12-00. BLENDED AREA FOUND TO BE OUT OF LIMIT REF CRJ 200 SRM 52-00-31. REPAIRED SERVICE DOOR EXTERNAL SKIN REF REO 601R-52-41-474 REV -- DATED 2021-10-25. SEE CONTINUATION CARD FOR DETAILS
